RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 515–518 (Mi dan36293)  

MATHEMATICS

On an application of generalized function theory to the theory of antagonistic games

V. K. Domansky

Leningrad branch of the Central Economics and Mathematics Institute of the USSR

Full text: PDF file (539 kB)

Bibliographic databases:

Document Type: Article
Presented: Yu. V. Linnik
Received: 29.12.1970

Citation: V. K. Domansky, “On an application of generalized function theory to the theory of antagonistic games”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 515–518

Citation in format AMSBIB
\Bibitem{Dom71}
\by V.~K.~Domansky
\paper On an application of generalized function theory to the theory of antagonistic games
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 515--518
\mathnet{http://mi.mathnet.ru/dan36293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0282680}
\zmath{https://zbmath.org/?q=an:0232.90067}


Linking options:
  • http://mi.mathnet.ru/eng/dan36293
  • http://mi.mathnet.ru/eng/dan/v199/i3/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019